# SDR UALA2013071805053

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,360 hours, 23,443 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS A 2.5" GASH IN METAL CARGO FLOOR DIRECTLY IN FRONT OF CARGO DOOR, 15" INTO CENTER OF PANEL.  ACCOMPLISHED INTERIM REPAIR IAW GPM 1-0-1-102.
